# SDR SWAA2013032814217

- Difficulty date: March 15, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 58,796 hours, 48,188 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 927, BETWEEN STR 4L AND STR 5L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
